×

Found 662 Documents (Results 1–100)

100
MathJax

NP-completeness of some problems of partitioning a finite set of points in Euclidean space into balanced clusters. (English. Russian original) Zbl 1437.62232

Dokl. Math. 100, No. 2, 416-419 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 488, No. 1, 16-20 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification